# SDR IPXA1667654

- Difficulty date: June 22, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 41,409 hours, 12,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220129A
- Part serial: 001350
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MAIN FLAP OTBD L/E FAIRING DELAMINATED.  COMPOSITE PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05, PAR 5A (1) FIG 5, REV 50.
